# SDR WX0A2021090773826

- Difficulty date: September 4, 2021
- Submitted: September 7, 2021
- Operation: Air carrier
- Aircraft: N230NV
- Make and model: Airbus A320-214
- Aircraft serial: 1372
- Aircraft time: 62,327 hours, 33,065 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Bulb
- Condition: Missing
- Location: Emergency Light
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

R1,L1 AND AFT CABIN EMER EXIT SIGNS MISSING BULBS. SIGNS NOT FULLY ILLUMINATED / REMOVED AND REPLACED LAMPS FROM EXIT LIGHTS NOTED ABOVE IAW AMM 35-51-16"
